MathSciNet Relay Station
MathSciNet bibliographic data
MR759099 (85m:44004) 44A60
Cassier, Gilles Problème des moments sur un compact de ${\bf R}\sp{n}$ et décomposition de polynômes à plusieurs variables. (French) [The moment problem on a compact set in ${\bf R}\sp{n}$, and decomposition of polynomials in several variables] J. Funct. Anal. 58 (1984), no. 3, 254–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement